MathSciNet Relay Station
MathSciNet bibliographic data
MR1946508 60J22 (60F05 60J10 65C05)
Hobert, James P.; Jones, Galin L.; Presnell, Brett; Rosenthal, Jeffrey S. On the applicability of regenerative simulation in Markov chain Monte Carlo. Biometrika 89 (2002), no. 4, 731–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement